# SDR CA000128018

- Difficulty date: January 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 44,072 hours, 44,653 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Connector
- Part number: CA00KE2428S
- Condition: Damaged
- Location: Fuel Indicaor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF PILOTS DECLARED EMERGENCY DUE TO FUEL IMBALANCE, THIS WAS A RECURRING SNAG. CAUSE WAS CARBON TRACKING IN NR 2 ENG DISCONNECT CONNECTOR. REPAIRED.
